Show simple item record

dc.contributor.authorPerera, Kanishka
dc.date.accessioned2017-10-17T13:46:28Z
dc.date.available2017-10-17T13:46:28Z
dc.date.issued2003
dc.identifier.citationPerera, K. (2003). Multiple positive solutions for a class of quasilinear elliptic boundary-value problems. Electronic Journal of Differential Equations, 2003, 1-5.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2003
dc.descriptionquasilinear,en_US
dc.description.abstractUsing variational arguments we prove some nonexistence and multiplicity results for positive solutions of a class of elliptic boundary-value problems involving the p-Laplacian and a parameter.en_US
dc.language.isoen_USen_US
dc.rightsThis is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © [Authors' names] licensee Springer. 2003en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/en_US
dc.titleMultiple positive solutions for a class of quasilinear elliptic boundary-value problemsen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © [Authors' names] licensee Springer. 2003
Except where otherwise noted, this item's license is described as This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. © [Authors' names] licensee Springer. 2003